# SDR 95ZZZX3803

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500EE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052131
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 550697
- Condition: Corroded
- Location: Otbd Aux Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT WAS SEVERELY CORRODED AND THE FLOAT MATERIAL WAS DETERIORATING INTO THE TANK.  RECOMMEND MORE CORROSION PROTECTION AND A BETTER MATERIAL FOR THE FLOAT.
